# SDR ASAA2019041538976

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,888 hours, 12,760 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Left Fmc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT CRUISE AT 360, ABOUT 4 HOURS INTO FLIGHT, LH FMC MCDU SCREEN WENT BLANK AFTER FLASHING SEVERAL TIMES. WAS OUT ABOUT ONE MINUTE. CAME BACK ON AND WORKED NORMALLY NO VTK, MAP OR SINGLE FMC MESSAGE ON DISPLAYS OR RH FMC. GROUNDED - YES. COMPLIED W/ FMC RESET PER B737-800 FIM 34-61 TASK 836 AND OPS CHECK NORMAL. ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
